# SDR 4VAA202407293004

- Difficulty date: July 23, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N25UE
- Make and model: Saab 2000SAAB
- Aircraft serial: 055
- Aircraft time: 32,167 hours, 36,431 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330151
- Condition: Failed
- Location: Zone 100
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE EMERGENCY LIGHT POWER SUPPLY, 9LN, FAILED A FUNCTIONAL CHECK OF THE SYSTEM. MAINTENANCE REPLACED POWER SUPPLY 9LN. OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
